Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 185, NWS Shreveport, LA

April 27, 20115 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 27, 2011, 2:15 AM CDT for 5 parishes in Louisiana. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 2:15 AM CDT (07:15 UTC)
Expired
Apr 27, 2011, 3:15 AM CDT
In force
60 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Natchitoches Parish, LA, Winn Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 9:33 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2270 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
5.6
Supercell composite
23.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WUUS54 KSHV 270715
SVRSHV
LAC021-043-059-069-127-270815-
/O.NEW.KSHV.SV.W.0185.110427T0715Z-110427T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF COLUMBIA...
  GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF WINNFIELD...
  EAST CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...

* UNTIL 315 AM CDT

* AT 209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MONTGOMERY...OR 17 MILES EAST OF NATCHITOCHES...AND MOVING EAST AT
  75 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OLLA...MIDWAY...JENA...CLARKS AND GRAYSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3192 9191 3192 9200 3133 9200 3132 9209
      3136 9208 3140 9214 3147 9216 3148 9220
      3138 9262 3141 9269 3151 9272 3144 9283
      3189 9302 3218 9189
TIME...MOT...LOC 0713Z 258DEG 70KT 3172 9273

$$

24
2 follow-up statements
210 
WWUS54 KSHV 270743
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
243 AM CDT WED APR 27 2011

LAC069-270753-
/O.CAN.KSHV.SV.W.0185.000000T0000Z-110427T0815Z/
NATCHITOCHES LA-
243 AM CDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NATCHITOCHES PARISH IS
CANCELLED...

LAT...LON 3144 9242 3151 9245 3166 9233 3180 9243
      3198 9239 3211 9197 3192 9191 3192 9200
      3133 9200 3132 9209 3136 9208 3140 9214
      3147 9216 3148 9220
TIME...MOT...LOC 0743Z 258DEG 70KT 3183 9206

$$

LAC021-043-059-127-270815-
/O.CON.KSHV.SV.W.0185.000000T0000Z-110427T0815Z/
CALDWELL LA-WINN LA-GRANT LA-LA SALLE LA-
243 AM CDT WED APR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR LA SALLE...GRANT...WINN AND CALDWELL PARISHES...

AT 239 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF OLLA...OR 20 MILES SOUTH
OF COLUMBIA...MOVING EAST AT 70 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3144 9242 3151 9245 3166 9233 3180 9243
      3198 9239 3211 9197 3192 9191 3192 9200
      3133 9200 3132 9209 3136 9208 3140 9214
      3147 9216 3148 9220
TIME...MOT...LOC 0743Z 258DEG 70KT 3183 9206

$$

24
625 
WWUS54 KSHV 270757
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
257 AM CDT WED APR 27 2011

LAC021-127-270807-
/O.CAN.KSHV.SV.W.0185.000000T0000Z-110427T0815Z/
CALDWELL LA-WINN LA-
257 AM CDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR WINN AND CALDWELL PARISHES IS
CANCELLED...

LAT...LON 3146 9235 3155 9227 3154 9219 3158 9214
      3165 9219 3176 9210 3180 9202 3133 9200
      3132 9209 3136 9208 3140 9214 3147 9216
      3148 9220
TIME...MOT...LOC 0757Z 258DEG 70KT 3188 9174

$$

LAC043-059-270815-
/O.CON.KSHV.SV.W.0185.000000T0000Z-110427T0815Z/
GRANT LA-LA SALLE LA-
257 AM CDT WED APR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR LA SALLE AND GRANT PARISHES...

AT 254 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
22 MILES NORTHEAST OF JENA...OR 23 MILES SOUTHEAST OF COLUMBIA...
MOVING EAST AT 80 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3146 9235 3155 9227 3154 9219 3158 9214
      3165 9219 3176 9210 3180 9202 3133 9200
      3132 9209 3136 9208 3140 9214 3147 9216
      3148 9220
TIME...MOT...LOC 0757Z 258DEG 70KT 3188 9174

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 1:17 AM CDT, 58 minutes earlier.

Area forecast discussion, Apr 27, 1:17 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
117 AM CDT WED APR 27 2011

.UPDATE...
UPDATED ZONES TO CLEAR HARRISON...PANOLA...RUSK AND CHEROKEE
COUNTIES FROM TORNADO WATCH #223 AND ALL OF OUR SOUTHERN ARKANSAS
COUNTIES FROM TORNADO WATCH #222. REDEVELOPMENT IS UNCERTAIN ATTM
ACROSS NE TX BUT THE AIRMASS HAS BEEN WORKED OVER PRETTY WELL.
KEPT CHANCE POPS GOING WHERE THE WATCH IS NO LONGER IN EFFECT AND
BEEFED POPS UP TO LIKELY CATEGORY WHERE THE WATCH REMAINS IN
EFFECT. ALSO LOWERED TEMPERATURES ACROSS THE NORTHWEST HALF OF THE
REGION INCLUDING NE TX/SW AR AND WELL AS PORTIONS OF NORTH CENTRAL
LOUISIANA WHERE CURRENT TEMPS WERE ALREADY BELOW FCST MINS.

ALSO CANCELLED THE FLASH FLOOD WATCH FOR OUT NORTHERN AREAS AS
ADDITIONAL FLASH FLOODING IS NOT LIKELY THROUGH THIS MORNING.
WILL ADDRESS LAKE WIND ADVISORY WITH THE ROUTINE 4 AM PACKAGE.

UPDATED ZONES ALREADY SENT...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  79  53  79  53  87 /  30  10   0   0   0
MLU  81  52  75  50  84 /  40  10   0   0   0
DEQ  70  43  76  46  83 /  50  10   0   0   0
TXK  74  49  77  52  84 /  40  10   0   0   0
ELD  75  47  77  48  84 /  50  10   0   0   0
TYR  75  52  78  54  83 /  10  10   0   0   0
GGG  79  51  78  52  85 /  20  10   0   0   0
LFK  82  53  82  51  86 /  10  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
     ZONES: TXZ124>126-136>138-149>153-165>167.

&&

13
Hazardous weather outlook, Apr 26, 12:00 PM CDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE APR 26 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-271100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST
TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF
SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY...

THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS
AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN
LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN
ARKANSAS.

A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND
HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF
SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY
TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL
ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE
OVERNIGHT HOURS.

TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE
EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME
NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING
CONCERNS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS
SIGNIFICANT SEVERE THUNDERSTORM THREAT.

LAZ017>022-TXZ152-153-165>167-271100-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS
AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY
UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND
DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE
TRANSITION INTO THE EVENING HOURS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE
POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.

In the hours before

Local storm report, Apr 27, 1:23 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             NATCHITOCHES            31.76N 93.10W
04/27/2011  E0.75 INCH       NATCHITOCHES       LA   TRAINED SPOTTER

            DIME SIZE HAIL AND 40 MPH WINDS WERE MEASURED IN
            NATCHITOCHES.

0100 AM     TSTM WND DMG     NATCHITOCHES            31.76N 93.10W
04/27/2011                   NATCHITOCHES       LA   LAW ENFORCEMENT

            SEVERAL TREES WERE DOWNED THROUGHOUT THE PARISH.

&&

15
Local storm report, Apr 27, 1:40 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
140 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND DMG     GENEVA                  31.47N 93.93W
04/27/2011                   SABINE             TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ALONG HIGHWAY 21 NEAR HIGHWAY
            103...AS WELL AS FM 330 AND FM 1751

1240 AM     TSTM WND DMG     4 N MANY                31.62N 93.47W
04/27/2011                   SABINE             LA   BROADCAST MEDIA

            ROOF OFF OF A HOME NORTH OF MANY AT 390 BRUMLEY ROAD.
            POWERLINES DOWN AT THIS LOCATION AS WELL. POSSIBLE
            TORNADO.

&&

15
Local storm report, Apr 27, 1:44 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
144 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     TSTM WND DMG     9 NW MONTGOMERY         31.76N 93.00W
04/27/2011                   NATCHITOCHES       LA   TRAINED SPOTTER

            A HOME WAS SEVERE DAMAGED NEAR NANTACHIE CREEK ON
            HARRISONBURG ROAD. POSSIBLE TORNADO.

&&

15
Local storm report, Apr 27, 1:52 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
152 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     TSTM WND DMG     9 NW MONTGOMERY         31.76N 93.00W
04/27/2011                   NATCHITOCHES       LA   TRAINED SPOTTER

            A HOME WAS SEVERELY DAMAGED NEAR NANTACHIE CREEK ON
            HARRISONBURG ROAD BETWEEN BLACK MOUNTAIN ROAD AND THE
            KIMBRELL CEMETARY JUST WEST OF THE WHEELING COMMUNITY.
            NUMEROUS TREES DOWN ACROSS THE AREA AS WELL. POSSIBLE
            TORNADO.

&&

15
Local storm report, Apr 27, 1:53 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
153 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      MONROE                  32.51N 92.08W
04/27/2011                   OUACHITA           LA   AMATEUR RADIO

            WATER IN HOMES ON MALLERY PLACE IN MONROE.

&&

15
Local storm report, Apr 27, 2:05 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
205 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     1 SE NATCHEZ            31.66N 93.03W
04/27/2011                   NATCHITOCHES       LA   BROADCAST MEDIA

            NUMEROUS TREES DOWN NEAR NATCHEZ. TREES DOWN THROUGH A
            ROOF OF A HOME ON HIGHWAY 494 JUST SOUTHEAST OF NATCHEZ.
            POSSIBLE TORNADO.

&&

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:10 PM CDTTornado WarningSHVBossier, Caddo50 min
Apr 26, 7:18 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto57 min
Apr 26, 7:22 PM CDTTornado WarningSHVBossier, Caddo23 min
Apr 26, 7:41 PM CDTTornado WarningSHVCaddo, De Soto49 min
Apr 26, 7:44 PM CDTTornado WarningSHVBossier, Webster46 min
Apr 26, 8:25 PM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster50 min
Apr 26, 8:30 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, De Soto, Natchitoches, Red River45 min
Apr 26, 8:46 PM CDTTornado WarningSHVBienville, Claiborne, Webster32 min
Apr 26, 8:52 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster38 min
Apr 26, 9:05 PM CDTTornado WarningSHVBienville, Jackson, Lincoln25 min
Apr 26, 9:10 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson50 min
Apr 26, 9:16 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union44 min
Apr 26, 9:25 PM CDTTornado WarningSHVBienville, Jackson, Lincoln35 min
Apr 26, 9:30 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union45 min
Apr 26, 9:41 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo49 min
Apr 26, 9:49 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita, Union41 min
Apr 26, 9:56 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto49 min
Apr 26, 9:59 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Ouachita46 min
Apr 26, 10:02 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Webster43 min
Apr 26, 10:14 PM CDTSevere Thunderstorm WarningSHVUnion46 min
Apr 26, 10:14 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster46 min
Apr 26, 10:18 PM CDTTornado WarningSHVJackson, Ouachita42 min
Apr 26, 10:37 PM CDTTornado WarningSHVOuachita23 min
Apr 26, 10:46 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Red River, Union44 min
Apr 26, 10:51 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union54 min
Apr 26, 10:54 PM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Red River, Winn51 min
Apr 26, 10:57 PM CDTTornado WarningSHVClaiborne, Union45 min
Apr 26, 11:14 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Lincoln, Ouachita, Union61 min
Apr 26, 11:28 PM CDTTornado WarningSHVJackson, Ouachita, Union47 min
Apr 26, 11:31 PM CDTFlash Flood WarningSHVJackson, Lincoln, Ouachita4 hr
Apr 26, 11:34 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine56 min
Apr 27, 12:14 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, De Soto, Jackson, Natchitoches, Ouachita and 2 more61 min
Apr 27, 12:23 AM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine67 min
Apr 27, 12:39 AM CDTTornado WarningSHVNatchitoches, Sabine46 min
Apr 27, 1:05 AM CDTSevere Thunderstorm WarningSHVOuachita44 min
Apr 27, 1:05 AM CDTTornado WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn55 min
Apr 27, 1:16 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 3 more59 min
Apr 27, 1:33 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Red River, Sabine42 min
Apr 27, 1:44 AM CDTTornado WarningSHVCaldwell, LaSalle31 min
Apr 27, 2:00 AM CDTTornado WarningSHVSabine47 min
Apr 27, 3:27 AM CDTFlash Flood WarningSHVJackson, Ouachita6 hr
Apr 27, 5:44 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster38 min
Apr 27, 7:30 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more12 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.